Turkish Journal of Mathematics
Recently measure-free versions of the Brezis-Lieb lemma were proved for unbounded order convergence in vector lattices. In this article, we extend these versions to convergence vector lattices.
Vector lattice, unbounded order convergence, almost order bounded set, Brezis-Lieb lemma, convergence vector space, convergence vector lattice
"The Brezis-Lieb lemma in convergence vector lattices,"
Turkish Journal of Mathematics: Vol. 42:
3, Article 54.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss3/54